# SDR FDEA201411043495

- Difficulty date: November 4, 2014
- Submitted: January 27, 2015
- Operation: Air carrier
- Aircraft: N977FD
- Make and model: Boeing 757236
- Aircraft serial: 24118
- Aircraft time: 46,394 hours, 20,892 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141N32311
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION BLEND AT STRINGER 20L LAP JOINT BETWEEN STATION 297 & 439.  COMPLIED WITH EA F-5330-T0312078 PT 1.  TITLE FUSELAGE, PLATES & SKINS REPAIR TRACKING STRINGER 20L LAP JOINT, STATION 297 & 439 DATED OCT 02 2014.  MAJOR REPAIR CAT B.
